| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 03/08/2023, it was reported by a distributor via sems that an ar-600sag saw attachment is oscillating with a vibration.This occurred during a case on 03/01/2023, creating imperfect cuts.No additional information has been provided.Additional information has been requested.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.